T Nation

First Cycle Help


#1

I am at the end of week 3, test e 500mg per week cycle. I have been running arimidex at 0.5mg EOD an am feeling lethargic and have zero libido. I have no joint pain at all.. Should I lower my adex dose? Any help on this will be great. thanks


#2

Kinda hard to say if its the AI causing this or not compared to something else. I would get blood work personally before just changing up doses of every thing. How ever ( everyone can kiss my ass ) I feel like dog shit when I use a AI period flat I get tired, libido is slightly lower, BUT my joints hurt so dam bad felt like I was going to just pop apart. So it could be the AI BUT, there is no safer way to tell than to get blood work and for god sake be honest with the doctor.

Gear could be fake as well probably most likely possibly under dosed but would have to be greatly under dosed.


#3

Sounds like your test...is fake. No way you have zero libido on 500mg test. I mean...MAYBE the adex could be doing it...but you said your joints don't even ache, and you're taking the standard dose.

I'll wait to see what others have to say (Walkaway, Reed, BUDs, etc.)


#4

You could be taking too much or not enough. Even at week 3 your E2 will have risen a bit even though your not quite feeling the test yet. You could try dropping the dose and see how you feel.

I usually don't feel achy joints if my adex is too high, usually it's loss of libido and energy. So it may be too high, but really your kinda just guessing, bloodwork will definitely tell you where your E2 is at.

You could try .25mg EOD for a week and see how it goes.


#5

thank you all for your replies. I will get bloodwork done and also lower my dose of ADEX for the meantime. I was kind of thinking my test might be fake as I haven't had any other sides whatsoever. In fact I have lost a pound over the course and my diet has been very good..


#6

wow, at 500mg test I was driving my wife nuts because I wanted it several times a day...hope all is well, sounds fishy.


#7

Guessing high E2, but we don't have all the information. That would indicate fake Arimidex, google 'research chemicals'. There are several reputable sites selling them. Try changing your ADex provider and re-asses.